Citation from the publications of

Devinsky O; Pacia SV
"Seizures during clozapine therapy"
Journal of clinical psychiatry 1994 Sep; 55 Suppl B():153-156
Seizures are an important adverse effect of clozapine therapy; a cumulative 10% risk of tonic-clonic seizures is estimated after 3.8 years of treatment. Although the risk of seizures may be increased by rapid upward titration and higher doses, recent data do not clearly confirm the dose-dependent effect. The vast majority of clozapine-related seizures are tonic-clonic, although myoclonic seizures also occur. The role of the EEG in predicting the occurrence of clozapine-induced seizures remains uncertain. In patients with clozapine-related seizures, either reducing the dose or adding an antiepileptic medication usually allows continuation of therapy

Check for full text:  

# 12906 (MEDL:7961562)


This publication list a product of the NYU Faculty Bibliography.